# SDR FDEA201110014265

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 94,521 hours, 29,888 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Escape Slide
- Component: Slide
- Component part number: AWD72741R
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE LIGHT WILL NOT TEST OR ILLUMINATE WHEN  PRESSED.  TRIED NEW BATTERIES AND BLUBS NO HELP.  SLIDE LIGHT ASSY HARNESS DEFECTIVE.  REPLACED SLIDE LIGHT HARNESS ASSY IAW WDM 25-61-01.  CHECKED GOOD IAW AMM 25-61-02-5.  R & R R1 SLIDE IAW MM 25-61-02-4 PRIOR TO HARNESS CHANGE, SLIDE PRESS TO TEST PRESSURE CHECKED SATISFACTORY.  OK FOR SERVICE.
